Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Generalized scalar operators as dilations


Authors: Hari Bercovici and Srdjan Petrović
Journal: Proc. Amer. Math. Soc. 123 (1995), 2173-2180
MSC: Primary 47A20; Secondary 47A45, 47B40
DOI: https://doi.org/10.1090/S0002-9939-1995-1246516-8
MathSciNet review: 1246516
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that polynomially bounded operators on Banach spaces have polynomially bounded dilations which have spectrum in the unit circle and are generalized scalar. The proof also yields a description of all compressions of generalized scalar operators with spectrum in the unit circle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A20, 47A45, 47B40

Retrieve articles in all journals with MSC: 47A20, 47A45, 47B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1246516-8
Article copyright: © Copyright 1995 American Mathematical Society